# SDR 9705403202

- Difficulty date: March 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N302US
- Make and model: Airbus A320-211
- Aircraft serial: 32
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 792A000004
- Condition: Failed
- Location: Lt Te Flap Act
- Part time: 7,202 hours
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING APPROACH, RECEIVED F/CTL FLAPS LOCKED MESSAGE.  AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE LEFT WING NR 2 ROTARY FLAP ACTUATOR, OPERATIONAL CHECK OK.
